Medication: Went to the docs today... - Restless Legs Syn...

Restless Legs Syndrome
13,518 members8,648 posts

Medication

beady3
beady3

Went to the docs today about coming of Tramodol and going from 2mg to 1mg Nupro , as I think It’s the patch that is causing my head shakes , it is not bad but I don’t like it, so now on 1mg patch and 75 mg Pregablin , does anyone thing Pregablin are good for rls , good luck xx

16 Replies
oldestnewest

Hi Beady,

After over 2 years I’ve had to come off Tramadol as it wasn’t working and maybe I was Augmenting. I’m on Gabapentin and it isn’t stopping RLS but I can cope (up 3 times a night). I hope to go back on Tramadol at a low dose after a break and hopefully it will work. I have tried 50mg when I am desperate and it worked! Last night I slept 8 hours with 1600mg Gaba plus 50mg Tram, brilliant!

Good luck,

John

beady3
beady3
in reply to John_naylor

Hi John thanks for reply, well tonight is first night on 1 mg patch and 150 mg Pregablin , and it’s 2,00 and not a sign of sleep , you take a lot more Gab than me did the doc put you on that amount,

John_naylor
John_naylor
in reply to beady3

My GP put me on 900mg then 1200mg but I upped it to 1600mg as I was suffering from Tramadol withdrawal or perhaps Augmentation (was really suffering with less than 2 hrs sleep a night). GP has upped my prescription to 1600mg now - he is very helpful and works with me. Max dose is 3200mg/day (for Parkinson’s). Gabapentin doesn’t affect my sleep but Tramadol really does, I get very alert after taking it at 10.00pm and can’t sleep but next afternoon I fall asleep as soon as I sit down!

Pay attention, beady! John is on GABAPENTIN, that one usually takes in much higher doses than the PREGABALIN you take.

Also, upping the dose of gabapentin or pregabalin to find out whether it works for your rls or not is no use as long as you are still on the neupro while withdrawing from augmentation. Only a few weeks after you completely stopped the neupro, you will be able to assess the effectiveness of another medicine. That is my personal experience and it makes sense as well.

Thank you LotteM, I had bad night last night didn’t get any sleep until around 6,00 this morning , I will have to wait another few weeks until I go to docs again ,I don’t know if it’s the patch or tramodol but the pain I was in I don’t think anything was working xx

LotteM
LotteM
in reply to beady3

Have you started reducing the neupro yet???

beady3
beady3
in reply to LotteM

Yes I have started from yesterday, gone from 2mg to 1mg ,I am going to give it a month then it’s back to the docs

LotteM
LotteM
in reply to beady3

Good for you. You will have to get off completely eventually. Others have experience with that, including the timeframe and cutting the path in half etc. But that is for later. Hope the legs behave a little 😏

beady3
beady3
in reply to LotteM

I didn’t think I would have to cut them in half x

LotteM
LotteM
in reply to beady3

You may perhaps want to - if the step down from 1mg to zero seems too big to take. I think I read earlier that someone even cut the patch in quarters to make as small steps as possible. But then, maybe you don’t want to draw it out too much. Up to you and your doc.

Hidden
Hidden

Beady have you stopped the Tramadol or still taking them. ?

Hello nice to know someone is about Elise are you having probs tonight , I am now on 50 mg so that is half

Hidden
Hidden

Hi beady, i am up every night unfortunately. I just thought i would pop on the HU for a peek, and saw yours. Beady you have reduced the tramadol and now the patch, so you are having some withdrawals i would think. Can you go back to the 100mgs tramadol while you are getting used to only using the 1mg patch, it could help you get some sleep. Its better to just get used to reducing one med at a time. x

beady3
beady3
in reply to Hidden

Thank you Elise, I have only got 5tramodol left so I can’t up those the other thing would be to go back to the 2mg patch I have got a 3 weeks of those Last night I went to sleep stood up leaning against the units , thank you so much for your help, I have got a lot on next week and have got to be up early each day am really worried because of no sleep , could I take more Pregablin at the min I take 175mg, xx

Hidden
Hidden
in reply to beady3

I have no experience of taking Pregabalin so cant help you with that. I still think you should go back to 100mgs tramadol while getting used to reducing the patch. But you need to discuss it with your doctor, can you have a phone back call from your doctor, that way no need to have a appointment.

beady3
beady3
in reply to Hidden

That is what I am going to do in the morning , will let you know how I get on , many thanks

You may also like...